# SDR DXTA2022010354640

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N530QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0072
- Aircraft time: 4,635 hours, 3,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: CBS281
- Part serial: 005306
- Condition: None
- Part time: 4,632 hours, 3,119 cycles
- Stage of operation: NR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS (FLOOR ILLUMINATION) UNDER SEATS 5 & 8 INOP WHEN CHECKING EMERGENCY LIGHTS. *** CORRECTIVE ACTION *** ALLOWED EMERGENCY BATTERY PACKS TO CHARGE AND ATTEMPTED OPS CHECK THE EMERGENCY LIGHTS AND AGAIN SEATS 5, 8, AND OVERWING EMERGENCY LIGHT WOULD NOT STAY ILLUMINATED FOR LONG. THESE EMERGENCY LIGHTS ARE POWERED BY EMERGENCY BATTERY PACK #3.REMOVED FAULTY EMERGENCY BATTERY PN:CBS28-1 SN:005306. INSTALLED REPAIRED EMERGENCY BATTERY PN:CBS28-1 SN:2163M. OPS CHECKED GOOD, ALL EMERGENCY LIGHTS ILLUMINATED. CHARGED BATTERY FOR AN HOUR.
